# SDR SWIA201229690

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 22,274 hours, 17,633 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140010
- Part serial: 979
- Condition: Failed
- Location: Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1300, RIGHT THRUST REVERSER UNLOCKED CAUTION MESSAGE ABOVE 100 KT.  REPLACED RIGHT THROTTLE GEARBOX.
